Universidad Complutense de Madrid
E-Prints Complutense

2-step solvable lie algebras associated to nonsplit 7 dimensional fundamental algebras

Impacto

Downloads

Downloads per month over past year



Campoamor Stursberg, Otto Ruttwig (2002) 2-step solvable lie algebras associated to nonsplit 7 dimensional fundamental algebras. Algebras, Groups and Geometries, 19 (2). pp. 147-161. ISSN 0741-9937


URLURL Type
http://www.hadronicpress.com/Publisher




Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:22254
Deposited On:09 Jul 2013 17:18
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page